# SDR SWAA2016082254998

- Difficulty date: August 14, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 12,426 hours, 5,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY LIGHT COVER BROKEN.  R & R THE LIGHT ASSEMBLY IAW AMM.
